2012, 11(6): 2213-2219. doi: 10.3934/cpaa.2012.11.2213

The maximal regularity operator on tent spaces

1. 

Univ. Paris-Sud, laboratoire de Mathématiques, UMR 8628, F-91405, Orsay; CNRS, F-91405, Orsay, France

2. 

LATP-UMR 6632, FST Saint-Jérôme - Case Cour A, Univ. Paul Cézanne, F-13397 Marseille Cédex 20, France

3. 

Université Lille 1, Laboratoire Paul Painlevé, F-59655, Villeneuve d'Ascq, France

Received  November 2010 Revised  December 2010 Published  April 2012

Recently, Auscher and Axelsson gave a new approach to non-smooth boundary value problems with $L^2$ data, that relies on some appropriate weighted maximal regularity estimates. As part of the development of the corresponding $L^p$ theory, we prove here the relevant weighted maximal estimates in tent spaces $T^{p, 2}$ for $p$ in a certain open range. We also study the case $p=\infty$.
Citation: Pascal Auscher, Sylvie Monniaux, Pierre Portal. The maximal regularity operator on tent spaces. Communications on Pure & Applied Analysis, 2012, 11 (6) : 2213-2219. doi: 10.3934/cpaa.2012.11.2213
References:
[1]

P. Auscher, On necessary and sufficient conditions for $L^p$ estimates of Riesz transforms associated to elliptic operators on $R^n$ and related estimates,, Mem. Amer. Math. Soc., 871 (2007).

[2]

P. Auscher and A. Axelsson, Weighted maximal regularity estimates and solvability of elliptic systems I,, Inventiones Math., 184 (2011), 47. doi: 10.1007/s00222-010-0285-4.

[3]

P. Auscher and A. Axelsson, Remarks on maximal regularity estimates,, Parabolic Problems: Herbert Amann Festschrift, ().

[4]

P. Auscher, S. Hofmann, M. Lacey, A. McIntosh and P. Tchamitchian, The solution of the Kato square root problem for second order elliptic operators on $\mathbbR^n$,, Ann. of Math., 156 (2002), 633.

[5]

P. Auscher, A. McIntosh and E. Russ, Hardy spaces of differential forms and Riesz transforms on Riemannian manifolds,, J. Geom. Anal., 18 (2008), 192. doi: 10.1007/s12220-007-9003-x.

[6]

R. Coifman, Y. Meyer and E. M. Stein, Some new function spaces and their applications to harmonic analysis,, J. Funct. Anal., 62 (1985), 304. doi: 10.1016/0022-1236(85)90007-2.

[7]

C. Fefferman and E. M. Stein, $H^p$ spaces of several variables,, Acta Math., 129 (1972), 137. doi: 10.1007/BF02392215.

[8]

T. Hytönen, A. McIntosh and P. Portal, Kato's square root problem in Banach spaces,, J. Funct. Anal., 254 (2008), 675. doi: 10.1016/j.jfa.2007.10.006.

[9]

T. Hytönen, J. van Neerven and P. Portal, Conical square function estimates in UMD Banach spaces and applications to $H^{\infty}$-functional calculi,, J. Analyse Math., 106 (2008), 317. doi: 10.1007/s11854-008-0051-3.

[10]

N. Kalton and G. Lancien, A solution to the problem of $L_p$ maximal-regularity,, Math. Z., 235 (2000), 559. doi: 10.1007/PL00004816.

[11]

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations,, Adv. Math., 157 (2001), 22. doi: 10.1006/aima.2000.1937.

[12]

H. Koch and T. Lamm, Geometric flows with rough initial data,, preprint, ().

[13]

N. V. Krylov, A parabolic Littlewood-Paley inequality with applications to parabolic equations,, Topol. Methods Nonlinear Anal., 4 (1994), 355.

[14]

P. C. Kunstmann and L. Weis, Maximal $L^p$ regularity for parabolic problems, Fourier multiplier theorems and $H^{\infty}$-functional calculus, in "Functional Analytic Methods for Evolution Equations" (M. Iannelli, R. Nagel and S.Piazzera eds.),, Lect. Notes in Math., 1855 (2004).

[15]

J. van Neerven, M. Veraar and L. Weis, Stochastic maximal $L^p$ regularity,, submitted, ().

[16]

L. de Simon, Un'applicazione della theoria degli integrali singolari allo studio delle equazioni differenziali lineare astratte del primo ordine,, Rend. Sem. Mat., (1964), 205.

[17]

L.Weis, Operator-valued Fourier multiplier theorems and maximal $L_p$-regularity,, Math.Ann., 319 (2001), 735. doi: 10.1007/PL00004457.

show all references

References:
[1]

P. Auscher, On necessary and sufficient conditions for $L^p$ estimates of Riesz transforms associated to elliptic operators on $R^n$ and related estimates,, Mem. Amer. Math. Soc., 871 (2007).

[2]

P. Auscher and A. Axelsson, Weighted maximal regularity estimates and solvability of elliptic systems I,, Inventiones Math., 184 (2011), 47. doi: 10.1007/s00222-010-0285-4.

[3]

P. Auscher and A. Axelsson, Remarks on maximal regularity estimates,, Parabolic Problems: Herbert Amann Festschrift, ().

[4]

P. Auscher, S. Hofmann, M. Lacey, A. McIntosh and P. Tchamitchian, The solution of the Kato square root problem for second order elliptic operators on $\mathbbR^n$,, Ann. of Math., 156 (2002), 633.

[5]

P. Auscher, A. McIntosh and E. Russ, Hardy spaces of differential forms and Riesz transforms on Riemannian manifolds,, J. Geom. Anal., 18 (2008), 192. doi: 10.1007/s12220-007-9003-x.

[6]

R. Coifman, Y. Meyer and E. M. Stein, Some new function spaces and their applications to harmonic analysis,, J. Funct. Anal., 62 (1985), 304. doi: 10.1016/0022-1236(85)90007-2.

[7]

C. Fefferman and E. M. Stein, $H^p$ spaces of several variables,, Acta Math., 129 (1972), 137. doi: 10.1007/BF02392215.

[8]

T. Hytönen, A. McIntosh and P. Portal, Kato's square root problem in Banach spaces,, J. Funct. Anal., 254 (2008), 675. doi: 10.1016/j.jfa.2007.10.006.

[9]

T. Hytönen, J. van Neerven and P. Portal, Conical square function estimates in UMD Banach spaces and applications to $H^{\infty}$-functional calculi,, J. Analyse Math., 106 (2008), 317. doi: 10.1007/s11854-008-0051-3.

[10]

N. Kalton and G. Lancien, A solution to the problem of $L_p$ maximal-regularity,, Math. Z., 235 (2000), 559. doi: 10.1007/PL00004816.

[11]

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations,, Adv. Math., 157 (2001), 22. doi: 10.1006/aima.2000.1937.

[12]

H. Koch and T. Lamm, Geometric flows with rough initial data,, preprint, ().

[13]

N. V. Krylov, A parabolic Littlewood-Paley inequality with applications to parabolic equations,, Topol. Methods Nonlinear Anal., 4 (1994), 355.

[14]

P. C. Kunstmann and L. Weis, Maximal $L^p$ regularity for parabolic problems, Fourier multiplier theorems and $H^{\infty}$-functional calculus, in "Functional Analytic Methods for Evolution Equations" (M. Iannelli, R. Nagel and S.Piazzera eds.),, Lect. Notes in Math., 1855 (2004).

[15]

J. van Neerven, M. Veraar and L. Weis, Stochastic maximal $L^p$ regularity,, submitted, ().

[16]

L. de Simon, Un'applicazione della theoria degli integrali singolari allo studio delle equazioni differenziali lineare astratte del primo ordine,, Rend. Sem. Mat., (1964), 205.

[17]

L.Weis, Operator-valued Fourier multiplier theorems and maximal $L_p$-regularity,, Math.Ann., 319 (2001), 735. doi: 10.1007/PL00004457.

[1]

Masakatsu Suzuki, Hideaki Matsunaga. Stability criteria for a class of linear differential equations with off-diagonal delays. Discrete & Continuous Dynamical Systems - A, 2009, 24 (4) : 1381-1391. doi: 10.3934/dcds.2009.24.1381

[2]

Radjesvarane Alexandre, Lingbing He. Integral estimates for a linear singular operator linked with Boltzmann operators part II: High singularities $1\le\nu<2$. Kinetic & Related Models, 2008, 1 (4) : 491-513. doi: 10.3934/krm.2008.1.491

[3]

Dachun Yang, Sibei Yang. Maximal function characterizations of Musielak-Orlicz-Hardy spaces associated to non-negative self-adjoint operators satisfying Gaussian estimates. Communications on Pure & Applied Analysis, 2016, 15 (6) : 2135-2160. doi: 10.3934/cpaa.2016031

[4]

Yuanzhen Shao. Continuous maximal regularity on singular manifolds and its applications. Evolution Equations & Control Theory, 2016, 5 (2) : 303-335. doi: 10.3934/eect.2016006

[5]

Giuseppe Da Prato, Alessandra Lunardi. Maximal dissipativity of a class of elliptic degenerate operators in weighted $L^2$ spaces . Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 751-760. doi: 10.3934/dcdsb.2006.6.751

[6]

Peter Weidemaier. Maximal regularity for parabolic equations with inhomogeneous boundary conditions in Sobolev spaces with mixed $L_p$-norm. Electronic Research Announcements, 2002, 8: 47-51.

[7]

Angelo Favini, Rabah Labbas, Stéphane Maingot, Hiroki Tanabe, Atsushi Yagi. Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces. Discrete & Continuous Dynamical Systems - A, 2008, 22 (4) : 973-987. doi: 10.3934/dcds.2008.22.973

[8]

Tôn Việt Tạ. Non-autonomous stochastic evolution equations in Banach spaces of martingale type 2: Strict solutions and maximal regularity. Discrete & Continuous Dynamical Systems - A, 2017, 37 (8) : 4507-4542. doi: 10.3934/dcds.2017193

[9]

Jeremy LeCrone, Gieri Simonett. Continuous maximal regularity and analytic semigroups. Conference Publications, 2011, 2011 (Special) : 963-970. doi: 10.3934/proc.2011.2011.963

[10]

Felipe Alvarez, Juan Peypouquet. Asymptotic equivalence and Kobayashi-type estimates for nonautonomous monotone operators in Banach spaces. Discrete & Continuous Dynamical Systems - A, 2009, 25 (4) : 1109-1128. doi: 10.3934/dcds.2009.25.1109

[11]

Alexander Gorodnik, Frédéric Paulin. Counting orbits of integral points in families of affine homogeneous varieties and diagonal flows. Journal of Modern Dynamics, 2014, 8 (1) : 25-59. doi: 10.3934/jmd.2014.8.25

[12]

Karim Boulabiar, Gerard Buskes and Gleb Sirotkin. A strongly diagonal power of algebraic order bounded disjointness preserving operators. Electronic Research Announcements, 2003, 9: 94-98.

[13]

Yoshikazu Giga, Jürgen Saal. $L^1$ maximal regularity for the laplacian and applications. Conference Publications, 2011, 2011 (Special) : 495-504. doi: 10.3934/proc.2011.2011.495

[14]

Vincenzo Recupero. Hysteresis operators in metric spaces. Discrete & Continuous Dynamical Systems - S, 2015, 8 (4) : 773-792. doi: 10.3934/dcdss.2015.8.773

[15]

Wenxiong Chen, Congming Li. Regularity of solutions for a system of integral equations. Communications on Pure & Applied Analysis, 2005, 4 (1) : 1-8. doi: 10.3934/cpaa.2005.4.1

[16]

Patricia J.Y. Wong. Existence of solutions to singular integral equations. Conference Publications, 2009, 2009 (Special) : 818-827. doi: 10.3934/proc.2009.2009.818

[17]

C. E. Kenig, S. N. Ziesler. Maximal function estimates with applications to a modified Kadomstev-Petviashvili equation. Communications on Pure & Applied Analysis, 2005, 4 (1) : 45-91. doi: 10.3934/cpaa.2005.4.45

[18]

Dorota Bors, Andrzej Skowron, Stanisław Walczak. Systems described by Volterra type integral operators. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2401-2416. doi: 10.3934/dcdsb.2014.19.2401

[19]

Kanghui Guo and Demetrio Labate. Sparse shearlet representation of Fourier integral operators. Electronic Research Announcements, 2007, 14: 7-19. doi: 10.3934/era.2007.14.7

[20]

Patricio Felmer, Alexander Quaas. Fundamental solutions for a class of Isaacs integral operators. Discrete & Continuous Dynamical Systems - A, 2011, 30 (2) : 493-508. doi: 10.3934/dcds.2011.30.493

2016 Impact Factor: 0.801

Metrics

  • PDF downloads (2)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]